# SDR YENA2023112201451

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 8,427 hours, 1,237 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,427 hours, 1,237 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2223, JFK-LAX. (ETOPS) 'ENG 2 FIRE LOOP A ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); PER TSM 26-12-00-810-805A TESTED #2 ENG LOOP A AGB FOUND LOOP WITH HIGH RESISTANCE. REMOVED AND REPLACED LOOP A AGB IAW TSM 26-12-00-810-805A. OPS CHECK OK NO FAULT PRESENT. THIS CLEARS MDDR # 530042, PLACARD REMOVED. MX-4 UPDATED, MCC NOTIFIED.'
